Taste - Impaired

Home > Groups > Taste - Impaired

Support group for people who have Taste - Impaired, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Hello, I lost my sense of taste approx. 5 days ago...

    Hello, I lost my sense of taste approx. 5 days ago & have been on Lamisil for about a month to month in a half. I saw no side affects initially or seemingly from Lamisil but now suddenly cannot taste anything at all. It's extremely distressing, concerning & downright scary. Any feedback, known treatments to get it to return etc., would be greatly & tremendously appreciated. I am baffled & dismayed by this. I am praying it is not permanent. I am only in my mid thirties & had no clue this was even a side affect. I am no on any new medications & just trying to cause what caused this sudden loss of taste & am at the very beginning of the search; hence what lead me here via a google search. The only other treatment/drug I received in the last two weeks was a bruxism treatment for clenching my teeth, which was having the botutoxim Xeomin injected into my chewing muscle on both sides of my face, which is initially what I truly believed cause my loss of sense of taste, until researching lamisil. They both are not high on the list of reported side affects, which makes it even harder to determine which has caused what. I would be curious to know at what point you all lost your sense of taste after starting Lamisil? ...Was it right away, a week after, a month after or longer?? It may help me pinpoint which drug caused mine & I'd be grateful. The Dr. who did my Xeomin treatment says she's never heard of 'loss of taste' before as a side affect; but it has been reported to FDA but at very minimal numbers. I believe only 249 reported cases, which only makes up like 1.33% of all total reported side affects for that drug. I appreciate any feedback, help, suggestions, info. you all can provide or give, truly. This is so scary & so disheartening. Thank you kindly

    Post created 3 weeks 5 days ago

  • Hello everyone.

    Hello everyone.

    Post created 3 weeks 5 days ago

  • a

    a

    Post created 4 weeks 1 day ago

  • Help!! Awful taste in my mouth. Nothing gets rid o...

    Help!! Awful taste in my mouth. Nothing gets rid of it, except eating (of course). It's terrible because the xeljanz was working. But now I don't even want to take the medicine anymore.

    Any advice,
    Thanks

    Post created 1 month 1 day ago

  • Does the sense of taste ever come back?

    Does the sense of taste ever come back?

    Post created 1 month 2 days ago

  • I've been using latisse for a little over a month ...

    I've been using latisse for a little over a month and today I woke up with a metallic, almost sour taste in my mouth. This is the only thing different in my typical routine so no doubt that's the cause. Just wondering how long it takes to go away?

    Post created 1 month 3 days ago

  • Loss of taste on Plavix

    I have recently had a heart attack and had a stent placed in my artery. My cardiologist put me on Plavix and Lipitor. After taking the meds for a month and a half, I lost my sense of taste. Not only that, but I can not taste sweet, or salty. I have a bitter taste in my mouth all the time, and the thought of food makes me sick. I have not eaten in a week, and I do not know when this will return to normal. I can not go on not eating and I am frustrated.

    Post created 1 month 1 week ago

  • Loss of taste on Plavix

    I have recently had a heart attack and had a stent placed in my artery. My cardiologist put me on Plavix and Lipitor. After taking the meds for a month and a half, I lost my sense of taste. Not only that, but I can not taste sweet, or salty. I have a bitter taste in my mouth all the time, and the thought of food makes me sick. I have not eaten in a week, and I do not know when this will return to normal. I can not go on not eating and I am frustrated.

    Post created 1 month 1 week ago

  • Loss of taste on Plavix

    I have recently had a heart attack and had a stent placed in my artery. My cardiologist put me on Plavix and Lipitor. After taking the meds for a month and a half, I lost my sense of taste. Not only that, but I can not taste sweet, or salty. I have a bitter taste in my mouth all the time, and the thought of food makes me sick. I have not eaten in a week, and I do not know when this will return to normal. I can not go on not eating and I am frustrated.

    Post created 1 month 1 week ago

  • i have metallic taste, while going through withdra...

    i have metallic taste, while going through withdrawal, also when i eat certain foods, mainly sodas, sodas are the worst, makes very weak my breath could kill me with the way it smells, does anyone know anything to take if i was to get off the ritalin, or while i get these symptoms??

    Post created 1 month 2 weeks ago